MathSciNet Relay Station
MathSciNet bibliographic data
MR1232187 41A15 (41A30 42C05 42C15)
Goodman, T. N. T.; Lee, S. L. Wavelets of multiplicity $r$. Trans. Amer. Math. Soc. 342 (1994), no. 1, 307–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement